# SDR FDEA202108192049

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ACA37631
- Condition: Cracked
- Location: Bs 1441 Lbl10-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. FLOOR BOARD SUPPORT AT STA. 1441 AT APPROX. X=10 TO X=16   CRACKED REMOVED AND REPLACED FLOOR BOARD SUPPORT P/N ACA3763-1 ON MAIN CARGO COMPT.   AT NOTED LOCATION REF SRM 51-33-01 VOL 2
